Alert archive / Minnesota / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 234, NWS Twin Cities, MN
NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 8, 2007, 6:14 PM CDT for Nicollet County, Minnesota. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 8, 2007, 6:14 PM CDT (23:14 UTC)
- Expired
- Jul 8, 2007, 6:43 PM CDT
- In force
- 29 min
- Issued by
- NWS Twin Cities, MN
- Area
- Counties, with a storm outline in the text
County Nicollet County, MN
The radar
The Minneapolis radar (KMPX), 77 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 8, 1:28 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 12:00Z, 11.2 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 432 J/kg
- Mixed-layer CIN
- -564 J/kg
- Mixed-layer LCL
- 2355 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 208 m²/s²
- 0-3 km storm-relative helicity
- 107 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KMPX 082314 SVRMPX MNC103-090015- /O.NEW.KMPX.SV.W.0234.070708T2314Z-070709T0015Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 614 PM CDT SUN JUL 8 2007 THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NICOLLET COUNTY IN SOUTH CENTRAL MINNESOTA... * UNTIL 715 PM CDT * AT 612 PM CDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM... CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED 6 MILES NORTHWEST OF NICOLLET...OR ABOUT 10 MILES EAST OF NEW ULM... AND MOVING EAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... NICOLLET... STAY INDOORS...AND AWAY FROM WINDOWS. LAT...LON 4444 9446 4427 9439 4421 9403 4445 9396 $$ JPR
2 follow-up statements
000 WWUS53 KMPX 082332 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 632 PM CDT SUN JUL 8 2007 MNC103-090015- /O.CON.KMPX.SV.W.0234.000000T0000Z-070709T0015Z/ NICOLLET MN- 632 PM CDT SUN JUL 8 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT FOR NICOLLET COUNTY... AT 629 PM CDT...DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM...CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED 6 MILES NORTHEAST OF NICOLLET...AND MOVING EAST AT 30 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE NORSELAND...NICOLLET AND LAFAYETTE. LAT...LON 4444 9446 4427 9439 4421 9403 4445 9396 $$ JPR
000 WWUS53 KMPX 082343 SVSMPX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 643 PM CDT SUN JUL 8 2007 MNC103-082353- /O.CAN.KMPX.SV.W.0234.000000T0000Z-070709T0015Z/ NICOLLET MN- 643 PM CDT SUN JUL 8 2007 ...THE SEVERE THUNDERSTORM WARNING FOR NICOLLET COUNTY IS CANCELLED... RADAR INDICATED THAT THE STORM HAD WEAKENED TO BELOW SEVERE LIMITS. THUS THE WARNING HAS BEEN CANCELLED. LAT...LON 4444 9446 4427 9439 4421 9403 4445 9396 $$ JPR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:44 PM CDT, 2 hours 30 minutes earlier.
Area forecast discussion, Jul 8, 3:44 PM CDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 344 PM CDT SUN JUL 8 2007 .DISCUSSION... INITIAL SEVERE WEATHER THREAT SHOULD PULL OFF TO THE SOUTHEAST OF THE THROUGH ABOUT 05Z. WILL MAINTAIN SLGT CHANCE FOR THE FAR SOUTH. PARAMETERS FAVOR LARGE HAIL/DAMAGING WINDS WITH STRONGER STORMS. ISOLATED TORNADO POSSIBLE YET EARLY EVENING ALONG SURFACE BOUNDARY. COOLER AND DRIER CONDITIONS DEVELOP FOR MONDAY...WITH THE OUTSIDE CHANCE OF RESIDUAL SHOWERS NEAR THE MN/IOWA BORDER...MAINLY IN THE MORNING. SHOULD SEE TEMPERATURES COOL BACK INTO THE LOWER 80S MOST AREAS...WITH DRIER DEWPOINTS ANTICIPATED. NEXT SYSTEM FAST ON THE HEELS OF THIS FRONT...WITH BOTH 12Z GFS/NAM INDICATING A FASTER MOVEMENT OVERALL. WILL TIME SYSTEM WITH NAM/WHICH IS SLIGHTLY SLOWER THAN GFS. THIS WOULD DRAG SYSTEM INTO SOUTHEAST MN TUESDAY AFTERNOON...EXITING TUESDAY EVENING. SOME INITIAL RETURN FLOW/LOW LEVEL WAA/THETA-E ADVECTION DEVELOPING LATE MONDAY NIGHT OVER THE NORTHWEST CWA. WILL INTRODUCE CHANCE AFTER MIDNIGHT...THEN SPREAD POPS OVER THE CWA TUESDAY. COULD BE SOME SEVERE THREAT WITH THE FRONT...MAINLY IN THE SOUTHEAST CWA FOR TUESDAY AFTERNOON. DEEP SHEAR AVAILABLE BUT STEEPER MID LEVEL LAPSE RATES ARE LACKING. NORTHWEST FLOW ALOFT DEVELOPS IN EARNEST FOR THE REMAINDER OF THE WEEK...WITH A SMALL CHANCE OF THUNDER DEVELOPING OVER MAINLY THE EASTERN CWA SOMETIME THU AND AGAIN SAT/SUN PERIOD. COOLER TEMPERATURES SHOULD MODERATE INTO THE WEEKEND AS THE UPPER RIDGE/RISING HEIGHTS DEVELOP TO THE WEST OF THE CWA THEN. && .AVIATION.../FOR 18Z TAF ISSUANCE / AREA OF MVFR CIG BEHIND COLD FRONT WILL LINGER FOR A COUPLE HOURS VCNTY KRWF...OTHERWISE PREVAILING VFR CONDITIONS OVER REST OF AREA. SCT THUNDERSTORMS MAY DEVELOP ALONG AND JUST BEHIND FRONT OVER SOUTH CENTRAL MN AND WEST CENTRAL WISCONSIN...BUT BEST CHANCE OF THIS SOUTH OF TAF SITES. POSSIBLE THUNDER VCNTY OF KMSP AND KRWF WITH BRIEF MVFR VSBY 21Z- 00Z. OUTSIDE CHANCE OF PATCHY FOG 09Z-12Z BUT MID TO HIGH LEVEL CLOUDS MAY PREVENT THIS. && .MPX WATCHES/WARNINGS/ADVISORIES... MN...NONE. WI...NONE. && JPR/DWE
Hazardous weather outlook, Jul 8, 4:50 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 450 PM CDT SUN JUL 8 2007 MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028- 091200- DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS- BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA- KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON- YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA- REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH- WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK- ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE- 450 PM CDT SUN JUL 8 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTH CENTRAL MINNESOTA...AND WEST CENTRAL WISCONSIN. .DAY ONE...TONIGHT AN AREA OF THUNDERSTORMS WILL MOVE SOUTHEAST ALONG A COLD FRONT ACROSS EAST CENTRAL AND SOUTH CENTRAL MINNESOTA AND WEST CENTRAL WISCONSIN THIS EVENING. SOME OF THE STORMS WILL BE SEVERE...WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN. THE MAIN THREAT OF SEVERE WEATHER SHOULD EXIT SOUTHERN MINNESOTA AND WEST CENTRAL BY 9 PM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A LOW PRESSURE SYSTEM AND COLD FRONT IS FORECAST TO MOVE ACROSS THE OUTLOOK AREA ON TUESDAY. CURRENT INDICATIONS ARE THAT THERE MAY BE A POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS ON TUESDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SEVERE STORM SPOTTERS ARE URGED TO REPORT ANY SEVERE WEATHER THAT OCCURS IN YOUR AREA TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Jul 8, 4:43 PM CDT, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 443 PM CDT SUN JUL 8 2007 MNZ060>062-082245- ANOKA-HENNEPIN-RAMSEY- 443 PM CDT SUN JUL 8 2007 ...SIGNIFICANT WEATHER ALERT FOR ANOKA...HENNEPIN AND RAMSEY COUNTIES UNTIL 545 PM CDT... AT 439 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING ANOTHER LINE OF STRONG THUNDERSTORMS EXTENDING FROM ELK RIVER TO 7 MILES WEST OF PLYMOUTH...AND MOVING EAST AT 40 MPH. HAIL UP TO THE SIZE OF DIMES AND TORRENTIAL RAIN IS EXPECTED WITH THESE STORMS. LOCATIONS THAT MAY BE AFFECTED INCLUDE SHOREVIEW...ROSEVILLE... PLYMOUTH...NEW BRIGHTON...MOUNDS VIEW...MAPLE GROVE...GOLDEN VALLEY...FRIDLEY...EAST BETHEL...COON RAPIDS...BROOKLYN PARK... BLAINE...ARDEN HILLS...ANOKA AND ANDOVER. PEOPLE IN ANOKA...NORTHERN HENNEPIN AND NORTHWESTERN RAMSEY COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
Special weather statement, Jul 8, 5:18 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 518 PM CDT SUN JUL 8 2007 MNZ063-WIZ014-023-082315- POLK-ST. CROIX-WASHINGTON- 518 PM CDT SUN JUL 8 2007 ...SIGNIFICANT WEATHER ALERT FOR WASHINGTON...POLK AND ST. CROIX COUNTIES UNTIL 615 PM CDT... AT 517 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WYOMING TO VADNAIS HEIGHTS...AND MOVING EAST AT 30 MPH. SMALL HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THESE STORMS. LOCATIONS THAT MAY BE AFFECTED INCLUDE STILLWATER AND SOMERSET.
Local storm report, Jul 8, 5:23 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
523 PM CDT SUN JUL 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM TSTM WND DMG LINO LAKES 45.16N 93.08W
07/08/2007 ANOKA MN AMATEUR RADIO
3 INCH BRANCHES DOWN
&&
MKMSpecial weather statement, Jul 8, 5:34 PM CDT, 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN 534 PM CDT SUN JUL 8 2007 MNZ067-069-070-075>078-083>085-082330- BLUE EARTH-DAKOTA-GOODHUE-LE SUEUR-NICOLLET-RICE-SCOTT-SIBLEY-STEELE-WASECA- 534 PM CDT SUN JUL 8 2007 ...SIGNIFICANT WEATHER ALERT FOR DAKOTA...SCOTT...SIBLEY...GOODHUE... LE SUEUR...RICE...NICOLLET...BLUE EARTH...WASECA AND STEELE COUNTIES UNTIL 630 PM CDT... AT 530 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM FARMINGTON TO NICOLLET...AND MOVING SOUTHEAST AT 20 MPH. SMALL HAIL AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. LOCATIONS THAT MAY BE AFFECTED INCLUDE WATERVILLE...NORTHFIELD...NORTH MANKATO...NICOLLET...NEW PRAGUE...MORRISTOWN...MONTGOMERY...MEDFORD...MAPLETON...LONSDALE...LE CENTER...LAKEVILLE...KENYON...JANESVILLE...HENDERSON...EAGLE LAKE...COURTLAND AND BELLE PLAINE. PEOPLE IN LE SUEUR...NICOLLET...NORTHEASTERN BLUE EARTH...NORTHERN STEELE...NORTHERN WASECA...RICE...SCOTT...SOUTHERN SIBLEY...SOUTHWESTERN DAKOTA AND SOUTHWESTERN GOODHUE COUNTIES SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
Local storm report, Jul 8, 6:05 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
605 PM CDT SUN JUL 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 PM HAIL 7 SE CLEARWATER 45.34N 93.94W
07/08/2007 E2.50 INCH WRIGHT MN TRAINED SPOTTER
&&
JPRLocal storm report, Jul 8, 6:06 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
606 PM CDT SUN JUL 08 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0118 PM HAIL 8 NE ANNANDALE 45.34N 94.00W
07/08/2007 E1.75 INCH WRIGHT MN TRAINED SPOTTER
0125 PM HAIL 5 W MONTICELLO 45.30N 93.91W
07/08/2007 E0.75 INCH WRIGHT MN TRAINED SPOTTER
0140 PM HAIL 7 SE CLEARWATER 45.34N 93.94W
07/08/2007 E2.50 INCH WRIGHT MN TRAINED SPOTTER
0145 PM HAIL BIG LAKE 45.34N 93.75W
07/08/2007 E0.75 INCH SHERBURNE MN TRAINED SPOTTER
0151 PM HAIL ZIMMERMAN 45.44N 93.59W
07/08/2007 E0.75 INCH SHERBURNE MN AMATEUR RADIO
AT COUNTY RD 4 AND HIGHWAY 169 INTERSECTION.
0200 PM HAIL ST FRANCIS 45.44N 93.31W
07/08/2007 E1.00 INCH ISANTI MN AMATEUR RADIO
0205 PM HAIL OTSEGO 45.29N 93.61W
07/08/2007 E0.75 INCH SHERBURNE MN TRAINED SPOTTER
0207 PM HAIL ELK RIVER 45.33N 93.57W
07/08/2007 E0.75 INCH SHERBURNE MN AMATEUR RADIO
0225 PM TSTM WND DMG WYOMING 45.33N 93.00W
07/08/2007 CHISAGO MN TRAINED SPOTTER
8 INCH DIAMETER TREE DOWN
0242 PM TSTM WND DMG STILLWATER 45.06N 92.82W
07/08/2007 WASHINGTON MN TRAINED SPOTTER
SMALL BRANCHES DOWN. ADULT BLOW OFF FEET BY WIND.
0244 PM HAIL FOREST LAKE 45.28N 92.99W
07/08/2007 E0.88 INCH WASHINGTON MN TRAINED SPOTTER
AT I-35 REST AREA
0303 PM HAIL 8 NW TURTLE LAKE 45.47N 92.26W
07/08/2007 E1.00 INCH POLK WI TRAINED SPOTTER
0315 PM TSTM WND DMG AMERY 45.30N 92.36W
07/08/2007 POLK WI TRAINED SPOTTER
4 FT TREE AND BRANCHES DOWN.
0319 PM HAIL NEW GERMANY 44.88N 93.97W
07/08/2007 E0.88 INCH CARVER MN TRAINED SPOTTER
0333 PM HAIL MAYER 44.88N 93.89W
07/08/2007 E0.75 INCH CARVER MN AMATEUR RADIO
0340 PM HAIL RICHFIELD 44.88N 93.28W
07/08/2007 E1.00 INCH HENNEPIN MN AMATEUR RADIO
DROPPED TO NICKEL SIZE AT 4PM.
0346 PM HAIL ELK RIVER 45.33N 93.57W
07/08/2007 E1.25 INCH SHERBURNE MN TRAINED SPOTTER
0346 PM TSTM WND DMG ELK RIVER 45.33N 93.57W
07/08/2007 SHERBURNE MN TRAINED SPOTTER
4 TO 6 INCH TREE BRANCHES DOWN.
0347 PM TSTM WND DMG 5 NE FOREST LAKE 45.33N 92.91W
07/08/2007 CHISAGO MN CO-OP OBSERVER
SMALL TREE LIMBS DOWN.
0351 PM HAIL HOPKINS 44.93N 93.41W
07/08/2007 E0.88 INCH HENNEPIN MN TRAINED SPOTTER
0352 PM HAIL ISANTI 45.49N 93.25W
07/08/2007 E1.00 INCH ISANTI MN TRAINED SPOTTER
0357 PM HAIL EAGAN 44.82N 93.16W
07/08/2007 E1.75 INCH DAKOTA MN TRAINED SPOTTER
0358 PM HAIL ST PAUL 44.95N 93.10W
07/08/2007 E1.50 INCH RAMSEY MN TRAINED SPOTTER
HIGHLAND PARK AREA. HAIL STARTED FALLING AT THE SIZE OF
NICKELS AT 347PM...CHANGED TO QUARTER AT 353PM THEN 1 1/2
INCH HAIL AT 358PM.
0406 PM HAIL RAMSEY 45.26N 93.45W
07/08/2007 E1.75 INCH ANOKA MN AMATEUR RADIO
STARTED AS NICKEL HAIL AT 358PM.
0407 PM HAIL ANDOVER 45.26N 93.33W
07/08/2007 E1.75 INCH ANOKA MN TRAINED SPOTTER
0415 PM HEAVY RAIN MINNEAPOLIS 44.96N 93.27W
07/08/2007 E0.00 INCH HENNEPIN MN AMATEUR RADIO
1 FOOT OF WATER OVER INTERSTATE 35W AT DIAMOND LAKE ROAD.
0415 PM HAIL MENOMONIE 44.89N 91.91W
07/08/2007 E0.75 INCH DUNN WI TRAINED SPOTTER
DIME TO NICKEL HAIL BETWEEN 410 TO 415 PM.
0420 PM HAIL MONTICELLO 45.30N 93.80W
07/08/2007 E0.75 INCH WRIGHT MN AMATEUR RADIO
0435 PM HAIL ELK RIVER 45.33N 93.57W
07/08/2007 E0.75 INCH SHERBURNE MN AMATEUR RADIO
0510 PM TSTM WND DMG LINO LAKES 45.16N 93.08W
07/08/2007 ANOKA MN AMATEUR RADIO
3 INCH BRANCHES DOWN
&&
JPRThe office that day
Everything else NWS Twin Cities, MN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 8, 12:57 PM CDT | Severe Thunderstorm Warning | MPX | Wright | 63 min |
| Jul 8, 1:09 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne | 51 min |
| Jul 8, 1:32 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Isanti | 58 min |
| Jul 8, 2:03 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne | 27 min |
| Jul 8, 2:12 PM CDT | Severe Thunderstorm Warning | MPX | Chisago | 63 min |
| Jul 8, 2:29 PM CDT | Severe Thunderstorm Warning | MPX | Anoka, Washington | 46 min |
| Jul 8, 2:48 PM CDT | Severe Thunderstorm Warning | MPX | Hennepin | 57 min |
| Jul 8, 3:01 PM CDT | Severe Thunderstorm Warning | MPX | Carver, McLeod | 59 min |
| Jul 8, 3:31 PM CDT | Severe Thunderstorm Warning | MPX | Sherburne | 26 min |
| Jul 8, 3:44 PM CDT | Severe Thunderstorm Warning | MPX | Anoka | 61 min |
| Jul 8, 3:47 PM CDT | Severe Thunderstorm Warning | MPX | Dakota, Ramsey, Washington | 58 min |
Nearby
Severe Thunderstorm Warnings in Minnesota, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.